# SDR QXEA2013052401038

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E SPAR LOWER FLANGE HAS BARE METAL WITH CORROSION FROM STA YW 225-263.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  VERIFIED AFFECTED AREA TO BE CRACK FREE, REF NDTM PART 1 TASK 51-00-06-910-801.  BLENDS IN LIMITS IAW RD8/4-57-2109 ISS 1.
